Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 3, Pages 459–476 (Mi mz6439)  

This article is cited in 1 scientific paper (total in 1 paper)

Doctoral theses

On the theory of characteristic Lyapunov exponents of linear and quasilinear differential systems

N. A. Izobov


Full text: PDF file (1566 kB)

Bibliographic databases:
UDC: 517.9

Citation: N. A. Izobov, “On the theory of characteristic Lyapunov exponents of linear and quasilinear differential systems”, Mat. Zametki, 28:3 (1980), 459–476

Citation in format AMSBIB
\Bibitem{Izo80}
\by N.~A.~Izobov
\paper On the theory of characteristic Lyapunov exponents of linear and quasilinear differential systems
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 3
\pages 459--476
\mathnet{http://mi.mathnet.ru/mz6439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594213}
\zmath{https://zbmath.org/?q=an:0448.34058}


Linking options:
  • http://mi.mathnet.ru/eng/mz6439
  • http://mi.mathnet.ru/eng/mz/v28/i3/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Izobov, “On functions determined by central exponents of high order”, Russian Math. Surveys, 40:4 (1985), 189–190  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:440
    Full text:179
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021